MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 HP UNI INS SZ3 8MM LMRL AOX; KNEE IMPLANT - TIBIAL INSERT

DEPUY IRELAND - 9616671 HP UNI INS SZ3 8MM LMRL AOX; KNEE IMPLANT - TIBIAL INSERT
Catalog Number 102455308
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2025, the patient underwent an uka.During surgery, the bearing could not be inserted.Despite careful check of cement use, the insert in question could not be inserted.Although the surgeon re-hammered it several times, there was concern about the fixation.Therefore, the size was changed to 7mm.The size change made it 1mm loose, the surgeon determined that there was no problem.The surgical time was extended approximately 5 minutes due to this event.The surgery was completed successfully.No further information is available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.Product description: hp uni ins sz3 8mm lmrl aox product code: 102455308 lot number: m36k42 manufacturing date: 19-may-2023 expiry date: 30-apr-2028 quantity manufactured: (b)(4).As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot product description: hp uni ins sz3 8mm lmrl aox product code: 102455308 lot number: m36k42 manufacturing date: 19-may-2023 expiry date: 30-apr-2028 quantity manufactured: (b)(4).Device history review a manufacturing record evaluation was performed for the finished device, and no non-conformances / manufacturing irregularities were identified.

Brand Name
HP UNI INS SZ3 8MM LMRL AOX
Common Device Name
KNEE IMPLANT - TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key21313100
Report Number1818910-2025-02180
Device Sequence Number12822966
Product Code HRY
UDI-Device Identifier10603295501565
UDI-Public(01)10603295501565(17)280430(10)M36K42
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K193549
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number102455308
Device Lot NumberM36K42
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/27/2025
Supplement Date Received by Manufacturer03/13/2025
Initial Report FDA Received Date02/05/2025
Supplement Report FDA Received Date03/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown